Translator Disclaimer
February 2015 On topology of some Riemannian manifolds of negative curvature with a compact Lie group of isometries
R. MIRZAIE
Hokkaido Math. J. 44(1): 81-89 (February 2015). DOI: 10.14492/hokmj/1470052354

Abstract

We topologically characterize negatively curved Riemannian manifolds which are of cohomogeneity two under the action of a compact Lie group of isometries.

Citation

Download Citation

R. MIRZAIE. "On topology of some Riemannian manifolds of negative curvature with a compact Lie group of isometries." Hokkaido Math. J. 44 (1) 81 - 89, February 2015. https://doi.org/10.14492/hokmj/1470052354

Information

Published: February 2015
First available in Project Euclid: 1 August 2016

zbMATH: 1332.53069
MathSciNet: MR3532101
Digital Object Identifier: 10.14492/hokmj/1470052354

Subjects:
Primary: 53C30, 57S25

Rights: Copyright © 2015 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.44 • No. 1 • February 2015
Back to Top